Alert archive / Illinois / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 101, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 25, 2013, 8:28 PM CDT for McDonough County, Illinois. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2013, 8:28 PM CDT (01:28 UTC)
- Expired
- Jun 25, 2013, 9:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County McDonough County, IL
The radar
The Lincoln radar (KILX), 115 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 8:36 PM CDT | HAIL 0.25 | Bushnell, IL | HEAVY RAIN REPORTED AS WELL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.5 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2162 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 1316 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
840
WUUS53 KDVN 260128
SVRDVN
ILC109-260215-
/O.NEW.KDVN.SV.W.0101.130626T0128Z-130626T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
828 PM CDT TUE JUN 25 2013
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MCDONOUGH COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 915 PM CDT
* AT 827 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BARDOLPH...
AND MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NEW PHILADELPHIA...BUSHNELL...PRAIRIE CITY...WALNUT GROVE AND
PRAIRIE CITY AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4055 9077 4063 9058 4063 9045 4042 9044
4037 9062
TIME...MOT...LOC 0128Z 246DEG 27KT 4050 9055
HAIL...1.00IN
WIND...60MPH
$$
122 follow-up statements
467
WWUS53 KDVN 260141
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
841 PM CDT TUE JUN 25 2013
ILC109-260215-
/O.CON.KDVN.SV.W.0101.000000T0000Z-130626T0215Z/
MCDONOUGH IL-
841 PM CDT TUE JUN 25 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MCDONOUGH COUNTY UNTIL 915 PM CDT...
AT 836 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED SOUTH OF BUSHNELL
TO NEAR NEW PHILADELPHIA...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BUSHNELL...PRAIRIE CITY AND PRAIRIE CITY AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4059 9068 4063 9058 4063 9045 4042 9044
4038 9059
TIME...MOT...LOC 0140Z 246DEG 27KT 4052 9048
HAIL...1.00IN
WIND...60MPH
$$
12623
WWUS53 KDVN 260210
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
910 PM CDT TUE JUN 25 2013
ILC109-260220-
/O.EXP.KDVN.SV.W.0101.000000T0000Z-130626T0215Z/
MCDONOUGH IL-
910 PM CDT TUE JUN 25 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MCDONOUGH COUNTY
WILL EXPIRE AT 915 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED EAST OUT OF THE
WARNED AREA.
LAT...LON 4059 9068 4063 9058 4063 9045 4042 9044
4038 9059
TIME...MOT...LOC 0210Z 246DEG 27KT 4061 9021
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:26 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jun 25, 6:26 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
626 PM CDT TUE JUN 25 2013
.SYNOPSIS...
ISSUED AT 319 PM CDT TUE JUN 25 2013
THE ACTIVE WEATHER PATTERN REMAINS OVER THE REGION TODAY. AN UPPER
RIDGE WAS LOCATED OVER THE CENTRAL U.S. WITH A S/W OVER THE NORTHERN
ROCKIES. AT THE SURFACE LOW PRESSURE WAS OVER THE DAKOTAS WITH A
WARM FRONT EXTENDING SOUTHEAST THROUGH EASTERN IOWA AND NORTHERN
ILLINOIS. THE AIRMASS SOUTH OF THE WARM FRONT WAS MOIST WITH THE H8
ANALYSIS SHOWING A RIBBON OF 12C TO 15C PLUS DEWPOINTS FROM TEXAS
INTO IOWA AND NEBRASKA. BY EARLY AFTERNOON SCATTERED TSRA WERE
DEVELOPING AGAIN OVER SOUTHEAST IOWA AND WEST CENTRAL IL. THESE
SHRA/TSRA WERE ASSOCIATED WITH A SMALL VORT THAT WAS EVIDENT IN THE
LATEST VISIBLE SATELLITE IMAGERY.
&&
.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 319 PM CDT TUE JUN 25 2013
THE FLASH FLOOD THREAT REMAINS A REAL CONCERN OVER THE AREA FOR
TONIGHT WITH THE WARM FRONT OVER THE NORTHERN CWFA AND PW/S FORECAST
TO INCREASE AROUND 2 INCHES NEAR THE BOUNDARY THIS EVENING.
INCREASING SWLY H8 WINDS THIS EVENING AND MUCAPES AROUND 2000J/KG
SOUTH OF THE FRONT SHOULD SUPPLY ENOUGH FORCING AND INSTABILITY TO
INITIATE THUNDERSTORMS OVER THE NORTHERN HALF OF IOWA BY LATE
EVENING. THIS SCENARIO WOULD FAVOR THE NORTHERN HALF OF THE CWFA
FOR A HEAVY RAIN THREAT...SO WILL CONTINUE TO THE FLASH FLOOD WATCH
OVERNIGHT. MESOSCALE MODELS WERE SUGGESTING THE STORMS WILL
PROPAGATE TO THE SOUTH INTO THE SOUTHERN CWFA BY LATE EVENING. IF
THIS OCCURS THEY COULD BRING SOME HEAVY RAIN TO AREAS SOUTH OF
I80...BUT THE GROUND OVER THE SOUTHERN CWFA IS DRIER AND COULD SOAK
UP A GOOD RAIN...LIMITING A WIDESPREAD FLASH FLOODING THREAT. THERE
WILL ALSO BE A SEVERE WEATHER RISK WITH THE STORMS OVERNIGHT WITH
WIND AND HAIL THE MAIN CONCERNS.
FOR WEDNESDAY THE OVERNIGHT CONVECTION SHOULD STABILIZE THE
AIRMASS FOR THE MORNING HOURS. BY AFTERNOON THE NORTHERN ROCKIES
S/W AND WEAK COLD FRONT SHOULD BE MOVING THROUGH THE REGION. THE
TIME OF THESE FEATURES PASSING THROUGH SUGGESTS THE THREAT OF
SIGNIFICANT THUNDERSTORM DEVELOPMENT AND HEAVY RAIN WILL BE EAST
OF THE FORECAST AREA SO THE EXPIRATION TIME OF THE FLASH FLOOD
WATCH WILL REMAIN 7 AM WEDNESDAY. DESPITE THE SURFACE BOUNDARY
MOVING THROUGH THE WARM HUMID CONDITIONS WILL REMAIN OVER THE AREA
THROUGH THE AFTERNOON. WEDNESDAY HIGHS SHOULD STILL BE IN THE 80S
TO NEAR 90.
.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 319 PM CDT TUE JUN 25 2013
REMNANT CONVECTION FROM WEDNESDAY AFTERNOON SHOULD LINGER INTO THE
EARLY EVENING BEFORE DISSIPATING. AS SUCH SCHC POPS ARE OVER ROUGHLY
THE EASTERN THIRD OF THE CWFA DURING THE EVENING.
AFTER MIDNIGHT AND THROUGH THURSDAY QUIET AND DRY CONDITIONS SHOULD
BE SEEN ACROSS THE AREA. A LACK OF FORCING SHOULD PRECLUDE ANY
CONVECTION FROM DEVELOPING FOR MUCH OF THE DAY ON THURSDAY.
THURS NIGHT THE MCS TOOLS ARE GIVING A WEAK SIGNAL SUGGESTING SOME
LOOSELY ORGANIZED CONVECTION DEVELOPING IN SOUTHERN IOWA LATE THURS
AFTERNOON/EVENING AND THEN MOVING GENERALLY SOUTHEAST THURS NIGHT.
IF CORRECT...THIS CONVECTION WOULD CATCH THE FAR SOUTHWEST PART OF
THE CWFA. GIVEN THE OVERALL UNCERTAINTY IN MOISTURE AND FORCING...
HAVE OPTED TO GO WITH SCHC POPS IN THE FAR SOUTHWEST PARTS OF THE
CWFA THURS NIGHT.
ON FRIDAY THERE ARE DISAGREEMENTS AMONG THE MODELS BUT WHAT IS
SUGGESTED IS A RESPECTABLE VORT MAX/SHORT WAVE WILL COME DOWN IN THE
NORTHWEST FLOW DURING THE AFTERNOON HOURS. DIURNAL HEATING MAY BE
ENOUGH TO GENERAL AFTERNOON ISOLATED CONVECTION OVER ROUGHLY THE
EASTERN HALF OF THE CWFA.
FRIDAY NIGHT ON...
THE MODEL CONSENSUS HAS SCHC POPS OVER ROUGHLY THE NORTHEAST THIRD
OF THE CWFA. IF CONVECTION DEVELOPS FRI AFTERNOON IT WOULD LINGER
INTO THE EVENING BEFORE DISSIPATING.
THE OVERALL FLOW PATTERN ALOFT CHANGES FOR THE WEEKEND AND EARLY
NEXT WEEK. THERE IS DISAGREEMENT ON PLACEMENT AND STRENGTH OF THE
OVERALL FEATURES BUT THE GLOBAL MODELS GENERALLY AGREE THAT AN UPPER
LOW WILL BE EITHER OVER OR JUST EAST OF THE AREA. WITH A COLD POOL
ALOFT AND DISTURBANCES ROTATING AROUND THE LOW THERE SHOULD BE A
THREAT OF DIURNAL SHOWERS BOTH SATURDAY AND SUNDAY
AFTERNOON/EVENING. THE MODEL CONSENSUS HAS SCHC/CHC POPS REFLECTING
THIS WITH TEMPERATURES AROUND NORMAL.
THE MODEL CONSENSUS CURRENTLY HAS SUNDAY NIGHT MAINLY DRY AS THE
UPPER LOW MOVES INTO THE OHIO VALLEY.
MONDAY/TUESDAY NORTHWEST FLOW ALOFT IS WELL ESTABLISHED ACROSS THE
MIDWEST. ALTHOUGH HIGHLY SMOOTHED...THE MODELS SHOW NUMEROUS WEAK
DISTURBANCES EMBEDDED IN THE FLOW. ANY ONE OF THESE FEATURES MAY BE
CAPABLE OF GENERATING DIURNAL CONVECTION IF SUFFICIENT LIFT AND
MOISTURE ARE AVAILABLE. THE MODEL CONSENSUS HAS SCHC/CHC POPS FOR
BOTH MONDAY AND TUESDAY REFLECTING THIS. ..08..
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 614 PM CDT TUE JUN 25 2013
THUNDERSTORMS HAVE YET TO DEVELOP OVER THE AREA SO FAR THIS
AFTERNOON. AS WE ENTER INTO THE EVENING HOURS THE BETTER THREAT OF
STORM DEVELOPMENT WILL FOCUS ALONG A WARM FRONT FROM NORTHWEST
INTO EAST CENTRAL IOWA AND INTO NORTHERN ILLINOIS. THE MOST LIKELY
AREA ALONG THIS BOUNDARY WILL BE OVER NORTHWEST IOWA AS LOW
LEVEL WINDS INCREASE OUT OF THE SOUTH AFTER SUNSET. BASED ON THIS
SCENARIO THE STORMS SHOULD REACH EASTERN IOWA AND NORTHWEST
ILLINOIS WITHIN A COUPLE HOURS OF MIDNIGHT. MODELS ARE SUGGESTING
THE STORMS WILL START MOVING IN A MORE SOUTHERLY DIRECTION AS THEY
GET CLOSE TO THE MISSISSIPPI RIVER. IN THE 00Z SET OF TAFS
THUNDERSTORMS WERE DELAYED UNTIL LATE THIS EVENING ALONG AND NORTH
OF I80 AND AFTER MIDNIGHT TO THE SOUTH. FOR THE OVERNIGHT HOURS
VFR CONDITIONS ARE EXPECTED OUT SIDE OF THE STORMS WITH CONDITIONS
LOWERING TO MVFR AND IFR WHERE THE THUNDERSTORMS OCCUR. SOME FOG
WILL BE POSSIBLE AFTER THE STORMS MOVE OUT OF THE AREA LATE
TONIGHT. BY LATE MORNING OR EARLY AFTERNOON A WEAK COLD FRONT WILL
MOVE THROUGH TURNING WINDS TO THE WEST. SOME ADDITIONAL SHRA/TSRA
DEVELOPMENT IS POSSIBLE BY EARLY AFTERNOON ALONG THE FRONT AS IT
MOVES PAST THE MISSISSIPPI RIVER.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR BENTON-BUCHANAN-
CEDAR-CLINTON-DELAWARE-DUBUQUE-IOWA-JACKSON-JOHNSON-JONES-
KEOKUK-LINN-LOUISA-MUSCATINE-SCOTT-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR BUREAU-CARROLL-
HENRY IL-JO DAVIESS-MERCER-PUTNAM-ROCK ISLAND-STEPHENSON-
WHITESIDE.
MO...NONE.
&&
SYNOPSIS...DLF
SHORT TERM...DLF
LONG TERM...08
AVIATION...DLFHazardous weather outlook, Jun 25, 9:50 AM CDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED... NATIONAL WEATHER SERVICE QUAD CITIES IA IL 950 AM CDT TUE JUN 25 2013 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-261000- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 950 AM CDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT PERIODS OF THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT ACROSS THE OUTLOOK AREA. LOCALLY HEAVY RAINFALL WITH WIDESPREAD 1 TO 3 INCHES WILL BE LIKELY. SOME STORMS MAY BECOME SEVERE...MAINLY THIS AFTERNOON AND EVENING. THE MAIN SEVERE THREAT WILL BE DAMAGING WINDS TO 70 MPH AND ALSO LARGE HAIL UP TO THE SIZE OF HALF DOLLARS. AN ISOLATED TORNADO MAY ALSO BE POSSIBLE LATE THIS AFTERNOON AND EARLY EVENING. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS GENERALLY ALONG AND NORTH OF INTERSTATE 80 THROUGH WEDNESDAY MORNING. THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS FOR THE ENTIRE AREA. AREA RIVERS ARE RISING WITH MANY POINTS TO EXPERIENCE MODERATE TO MAJOR RIVER FLOODING. SEE THE LATEST RIVER PRODUCTS FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE EXPECTED EARLY WEDNESDAY MORNING AS THE SYSTEM FOR TONIGHT EXITS THE AREA TO THE EAST. ISOLATED SEVERE WIND GUSTS OF 60 MPH OR HAIL OVER QUARTER SIZED MAY BE POSSIBLE. REDEVELOPMENT OF THUNDERSTORMS IS EXPECTED DURING THE AFTERNOON ACROSS AREAS MAINLY EAST OF THE MISSISSIPPI RIVER AS A COLD FRONT MOVES THROUGH THE AREA. SEVERE STORMS ARE POSSIBLE...MOSTLY ACROSS PARTS OF ILLINOIS WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY LATER THIS AFTERNOON AND TONIGHT. REPORTS OF HEAVY RAINFALL TOTALS OVER 1 INCH AND ADDITIONAL WATER ISSUES WOULD BE APPRECIATED. 14/NICHOLS
In the hours before
Special weather statement, Jun 25, 8:11 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
811 PM CDT TUE JUN 25 2013
ILZ026-035-260200-
MCDONOUGH-WARREN-
811 PM CDT TUE JUN 25 2013
...STRONG THUNDERSTORM WITH HEAVY RAIN ...
AT 808 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR COLCHESTER...OR NEAR MACOMB...MOVING
NORTHEAST AT 30 MPH.
* THE THUNDERSTORM WILL BE NEAR...
MACOMB AROUND 815 PM CDT...
6 MILES SOUTHEAST OF SCIOTA AROUND 820 PM CDT...
GOOD HOPE AND BARDOLPH AROUND 825 PM CDT...
9 MILES NORTHWEST OF NEW PHILADELPHIA AROUND 830 PM CDT...
BUSHNELL AROUND 835 PM CDT...
LITTLE SWAN LAKE...PRAIRIE CITY AND 9 MILES SOUTHEAST OF ROSEVILLE
AROUND 845 PM CDT...
ONE HALF INCH DIAMETER HAIL...WIND GUSTS UP TO 45 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING...HEAVY RAIN...ARE EXPECTED WITH THIS
STORM. VERY HEAVY RAIN WILL OCCUR WITH THIS STORM...WITH RAINFALL
AMOUNTS OF AN INCH OR MORE POSSIBLE IN LESS THAN AN HOUR. THIS WILL
LEAD TO PONDING OF WATER ON ROADWAYS AND IN LOW-LYING AREAS. IN
ADDITION...MOTORISTS SHOULD BE PREPARED FOR POOR VISIBILITIES IN THE
HEAVY RAIN.
LAT...LON 4041 9088 4079 9063 4068 9043 4050 9044
4031 9068
TIME...MOT...LOC 0108Z 213DEG 25KT 4045 9071
12The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:11 PM CDT | Special Weather Statement | DVN | McDonough | 49 min |
| Jun 26, 3:54 AM CDT | Special Weather Statement | DVN | Rock Island | 51 min |
| Jun 26, 11:02 AM CDT | River Flood Warning | DVN | Whiteside | 5 days |
Nearby
Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.